×

Termal groupoids. (English) Zbl 1014.20040

Summary: We investigate the factor of the groupoid of terms through the largest congruence with a given set among its blocks. The set is supposed to be closed for overterms.

MSC:

20N02 Sets with a single binary operation (groupoids)
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] J. Ježek: Varieties of algebras with equationally definable zeros. Czechoslovak Math. J. 27(102) (1977), 394-414. · Zbl 0383.08007
[2] R. McKenzie, G. McNulty and W. Taylor: Algebras, Lattices, Varieties. Volume I. Wadsworth & Brooks/Cole, Monterey, CA, 1987. · Zbl 0611.08001
[3] O. Sapir: Identities of finitely based semigroups and related questions. Dissertation, University of Nebraska, Lincoln, Nebraska, 1997.
[4] O. Sapir: Finitely based words. Internat. J. Algebra Comput. 10, 457-480. · Zbl 1010.20043 · doi:10.1142/S0218196700000224
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.